# SDR SWAA2023122735281

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 71,667 hours, 42,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOWER LEFT CORNER AT RIGHT OVERWING EXIT MISSING.<[01] INSTALLED NEW LOWER LEFT EMERGENCY EXIT SIGN AT RIGHT OVERWING EXIT IN REFERENCE TO AMM 33-51-01.
